Robert Goldblatt
Robert Goldblatt
Professor of Mathematics, Victoria University of Wellington
Подтвержден адрес электронной почты в домене msor.vuw.ac.nz - Главная страница
Название
Процитировано
Процитировано
Год
Topoi: the categorial analysis of logic
R Goldblatt
Elsevier, 2014
13292014
Logics of time and computation
R Goldblatt
12071990
Lectures on the hyperreals: an introduction to nonstandard analysis
R Goldblatt
Springer Science & Business Media, 2012
4562012
Varieties of complex algebras
R Goldblatt
Annals of pure and applied logic 44 (3), 173-242, 1989
3281989
Semantic analysis of orthologic
RI Goldblatt
Journal of Philosophical logic 3 (1), 19-35, 1974
2951974
Metamathematics of modal logic
RI Goldblatt
Bulletin of the Australian Mathematical Society 10 (3), 479-480, 1974
2371974
Axiomatising the logic of computer programming
R Goldblatt
2321982
Mathematics of modality
R Goldblatt
Center for the Study of Language (CSLI), 1993
2031993
Mathematical modal logic: A view of its evolution
R Goldblatt
Journal of Applied Logic 1 (5-6), 309-392, 2003
1592003
Axiomatic classes in propositional modal logic
RI Goldblatt, SK Thomason
Algebra and logic, 163-173, 1975
1371975
Mathematical modal logic: A view of its evolution
R Goldblatt
Handbook of the History of Logic 7, 1-98, 2006
1252006
Diodorean modality in Minkowski spacetime
R Goldblatt
Studia Logica 39 (2-3), 219-236, 1980
871980
Orthogonality and spacetime geometry
R Goldblatt
Springer Science & Business Media, 2012
692012
Grothendieck topology as geometric modality
RI Goldblatt
Mathematical Logic Quarterly 27 (31‐35), 495-529, 1981
661981
Orthomodularity is not elementary 1
R Goldblatt
The Journal of Symbolic Logic 49 (2), 401-404, 1984
651984
First-order definability in modal logic
RI Goldblatt
The Journal of Symbolic Logic 40 (1), 35-40, 1975
621975
On the role of the Baire category theorem and dependent choice in the foundations of logic
R Goldblatt
Journal of Symbolic logic, 412-422, 1985
511985
Algebraic polymodal logic: A survey
R Goldblatt
Logic Journal of IGPL 8 (4), 393-450, 2000
462000
The Stone space of an ortholattice
RI Goldblatt
Bulletin of the London Mathematical Society 7 (1), 45-48, 1975
441975
Deduction systems for coalgebras over measurable spaces
R Goldblatt
Journal of Logic and Computation 20 (5), 1069-1100, 2010
432010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20